MAUDE Adverse Event Report: FERNO TRANSCEND STAIR CHAIR

FERNO TRANSCEND STAIR CHAIR
Model Number 0731401
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An end user reported while transporting a patient on the stair chair, down 7 steps, the black bar on the underside of the chair separated from the chair.There was no allegation of the chair collapsing or tipping; however, it was reported that the patient had to be lifted by sheet to complete the patient transport.No injuries to the patient or medic crew were reported as a result of the product issue.

Brand Name
TRANSCEND STAIR CHAIR
Common Device Name
TRANSCEND STAIR CHAIR
Manufacturer (Section D)
FERNO
70 weil way
wilmington OH 45177
Manufacturer (Section G)
FERNO
70 weil way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 weil way
wilmington, OH 45177
+1(937)283-2900
MDR Report Key50675728
Report Number1523574-2026-00090
Device Sequence Number18749321
Product Code FPP
UDI-Device Identifier00190790004040
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0731401
Device Catalogue Number0731401
Device Lot NumberM194400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight300 LB